RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 748–756 (Mi semr1092)  

Differentical equations, dynamical systems and optimal control

On stability of solutions to neutral type systems

I. I. Matveevaab

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 2, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We consider a class of linear time-varying delay systems of neutral type with periodic coefficients. We obtain conditions for the exponential stability of the zero solution and establish estimates characterizing the exponential decay rate of solutions at infinity.

Keywords: time-varying delay systems, neutral type, periodic coefficients, exponential stability, estimates for solutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10086_žÍ


DOI: https://doi.org/10.33048/semi.2019.16.050

Full text: PDF file (145 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.929.4
MSC: 34K20
Received March 20, 2019, published June 7, 2019

Citation: I. I. Matveeva, “On stability of solutions to neutral type systems”, Sib. Èlektron. Mat. Izv., 16 (2019), 748–756

Citation in format AMSBIB
\Bibitem{Mat19}
\by I.~I.~Matveeva
\paper On stability of solutions to neutral type systems
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 748--756
\mathnet{http://mi.mathnet.ru/semr1092}
\crossref{https://doi.org/10.33048/semi.2019.16.050}


Linking options:
  • http://mi.mathnet.ru/eng/semr1092
  • http://mi.mathnet.ru/eng/semr/v16/p748

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019